Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 413, NWS Jackson, MS

December 13, 20205 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 13, 2020, 7:16 PM CST for 5 counties in Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 13, 2020, 7:16 PM CST (01:16 UTC)
Expired
Dec 13, 2020, 8:15 PM CST
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hinds County, MS, Issaquena County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 7:35 PM CSTTSTM WND DMGSatartia, MSPOWER LINES DOWN.
Dec 13, 7:55 PM CSTTSTM WND DMG1 S Bentonia, MSPOWERLINE DOWNED ON PRITCHARD AVENUE.
Dec 13, 7:55 PM CSTTSTM WND DMGBentonia, MSPOWER LINE BLOWN DOWN IN BENTONIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS54 KJAN 140116
SVRJAN
MSC049-055-089-149-163-140215-
/O.NEW.KJAN.SV.W.0413.201214T0116Z-201214T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
716 PM CST Sun Dec 13 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Warren County in west central Mississippi...
  Southwestern Yazoo County in central Mississippi...
  Northwestern Hinds County in central Mississippi...
  Southeastern Issaquena County in west central Mississippi...
  Southwestern Madison County in central Mississippi...

* Until 815 PM CST.

* At 715 PM CST, a severe thunderstorm was located near Oak Ridge, or
  near Redwood, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Phoenix around 735 PM CST.
  Tinsley around 750 PM CST.
  Flora and Little Yazoo around 800 PM CST.
  Myrleville around 805 PM CST.

Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3239 9087 3260 9086 3281 9026 3244 9020
TIME...MOT...LOC 0115Z 252DEG 29KT 3255 9074 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EC
2 follow-up statements
040 
WWUS54 KJAN 140139
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
739 PM CST Sun Dec 13 2020

MSC055-140148-
/O.CAN.KJAN.SV.W.0413.000000T0000Z-201214T0215Z/
Issaquena MS-
739 PM CST Sun Dec 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ISSAQUENA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3240 9075 3267 9066 3281 9026 3244 9029
TIME...MOT...LOC 0138Z 252DEG 29KT 3261 9053 

$$

MSC049-089-149-163-140215-
/O.CON.KJAN.SV.W.0413.000000T0000Z-201214T0215Z/
Warren MS-Yazoo MS-Hinds MS-Madison MS-
739 PM CST Sun Dec 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR NORTHEASTERN WARREN...SOUTHWESTERN YAZOO...NORTHWESTERN HINDS AND
SOUTHWESTERN MADISON COUNTIES...

At 738 PM CST, a severe thunderstorm was located over Phoenix, or 18
miles northeast of Redwood, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Tinsley around 750 PM CST.
  Little Yazoo around 800 PM CST.
  Myrleville around 805 PM CST.

Other locations impacted by this severe thunderstorm include Satartia
and Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3240 9075 3267 9066 3281 9026 3244 9029
TIME...MOT...LOC 0138Z 252DEG 29KT 3261 9053 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EC
543 
WWUS54 KJAN 140156
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
756 PM CST Sun Dec 13 2020

MSC149-140206-
/O.CAN.KJAN.SV.W.0413.000000T0000Z-201214T0215Z/
Warren MS-
756 PM CST Sun Dec 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3242 9057 3262 9047 3274 9045 3281 9026
      3244 9029
TIME...MOT...LOC 0156Z 264DEG 27KT 3275 9039 3259 9042 3242 9053 

$$

MSC049-089-163-140215-
/O.CON.KJAN.SV.W.0413.000000T0000Z-201214T0215Z/
Yazoo MS-Hinds MS-Madison MS-
756 PM CST Sun Dec 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTH CENTRAL YAZOO...NORTH CENTRAL HINDS AND SOUTHWESTERN
MADISON COUNTIES...

At 756 PM CST, severe thunderstorms were located along a line
extending from near Little Yazoo to 6 miles northwest of Flora to
near Youngton, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Little Yazoo around 800 PM CST.
  Flora and Myrleville around 810 PM CST.

Other locations impacted by these severe thunderstorms include
Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3242 9057 3262 9047 3274 9045 3281 9026
      3244 9029
TIME...MOT...LOC 0156Z 264DEG 27KT 3275 9039 3259 9042 3242 9053 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 13, 5:03 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Dec 13, 5:03 PM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
503 PM CST Sun Dec 13 2020

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
It is currently a mixed bag of flight categories ongoing this
evening. Most sites have dropped to MVFR to IFR conditions, with
some VFR conditions hanging on. These won't last long either as
rain continues to overspread the region from the west, some of
which could be moderate to heavy at times. All sites will be MVFR
to IFR through the remainder of the evening into tomorrow.
Ceilings will be slow to lift tomorrow and most sites will remain
at least MVFR through at least 18-20Z. Winds will also be gusty
and out of the north. Sustained speeds will be around 15kt with
gusts to 30kt possible, especially in the Delta. Rain looks to
move out of the region to the east around or after midnight, so
some improvement in flight categories may occur but still remain
sub-VFR through much of tomorrow. Overall, this is just not a good
time to fly. /28/

&&

.DISCUSSION...

Tonight and tomorrow:

A potent shortwave trough has ejected out of the Desert Southwest
overnight and was noted on water vapor imagery over the Southern
Plains this afternoon. At the surface, a previously stalled frontal
boundary along the Gulf Coast is lifting back north as a warm front.
Surface cyclogenesis is also underway along the Texas coast as mid-
level height falls overspread the frontal boundary. Regional surface
observations indicate a reservoir of rich boundary layer moisture
characteristic of upper 60s to low 70s dew points extending along
the central Texas coast and offshore over the Gulf of Mexico.
Upwards of 1000-1500 J/kg of SBCAPE was located within a low-level
ThetaE ridge with convection ongoing from southwest Louisiana into
coastal Texas. As the afternoon progresses, the frontal boundary
will continue lifting north as a warm front while low-level mass
response to the deepening surface low fosters an intensifying low-
level jet.

Warm advection showers have spread into the ArkLaMiss early this
afternoon as upstream convection becomes organized over southwest
Louisiana and coastal Texas. Impressive shear profiles with long
looping hodographs may support a few initial supercell structures
over the Sabine Valley, but convection will quickly grow upscale
into a squall line as it pushes into western portions of the area by
late afternoon and early evening. The main limiting factor for a
greater severe weather threat will be meager instability. Near 60
degree dew points may make it as far north as I-20, however true
surface-based instability will be confined further south, thus
resulting in a high shear low CAPE environment. Regardless, strong
low-level wind fields may result in damaging wind gusts within the
QLCS and a tornado or two cannot be ruled out either. As such, the
marginal risk remains well placed and no adjustments were needed.

Further north, intense isentropic ascent and strong low-level
frontogenesis will yield a robust precipitation shield with moderate
to heavy rainfall. 1-2" of rain with locally higher amounts is
expected along and north of a line from Vicksburg to Columbus. Flash
flooding is not expected as the rainfall will occur over a larger
time window (~6 hours). In addition, gusty gradient winds will also
be possible across portions of the ArkLaMiss Delta along and north
of the surface low. Gusts of 30-40mph may result in a few downed
weak trees and branches. The limited threat in the HWO/graphics for
non-thunderstorm winds also remains well placed with no changes
needed.

Showers and thunderstorms will shift east into Alabama shortly after
midnight with only a few lingering showers along the Hwy 82 corridor
through the overnight hours. Strong cold air advection will usher in
a colder airmass overnight with low temperatures dropping into the
mid 30s to mid 40s. Cold air advection will continue during the day
tomorrow, but the magnitude will be weaker compared to tonight.
Nonetheless, clouds will be slow to clear and will further preclude
greater warming potential. Afternoon highs will struggle to reach 50
for much of the area with the warmest temperatures across the Hwy 98
corridor. /TW/

Monday night through Saturday:

Expect dry and cooler conditions Monday night and Tuesday as high
pressure builds into the area behind tonight's system. Another
system will move across the area Tuesday night into Wednesday,
with light showers possible with this system. Showers should move
out of the region Wednesday, with dry weather expected through
Friday as high pressure remains in control. Temperatures will be
on the chilly side Thursday and Friday mornings, with lows in the
mid to upper 20s for most locations. Showers will return to the
region Friday night and Saturday as the next frontal system
approaches and moves through. /27/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       39  48  30  53 / 100   0   0   2
Meridian      41  50  30  55 / 100   0   0   1
Vicksburg     38  48  31  52 /  97   0   0   4
Hattiesburg   44  53  33  57 /  86   0   0   1
Natchez       39  48  33  54 /  94   0   0   6
Greenville    38  46  30  48 /  99   0   0   2
Greenwood     37  48  29  51 / 100   0   0   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Dec 13, 8:59 AM CST, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
859 AM CST Sun Dec 13 2020

ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040>042-
141500-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Issaquena-Sharkey-Yazoo-
859 AM CST Sun Dec 13 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This Evening

Wind gusts of 30-40mph will be possible this evening which may
cause weak trees and tree limbs to break and fall. High profile
vechicles may become unsteady in gusts.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

MSZ029>033-037>039-043>046-051-052-057-058-065-066-073-074-141500-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Madison MS-Leake-Neshoba-Kemper-Newton-Lauderdale-Jasper-Clarke-
Covington-Jones-Lamar-Forrest-
859 AM CST Sun Dec 13 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

LAZ016-023-MSZ047-141500-
Madison LA-Franklin LA-Warren-
859 AM CST Sun Dec 13 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Evening

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...This Evening

Wind gusts of 30-40mph will be possible this evening which may
cause weak trees and tree limbs to break and fall. High profile
vechicles may become unsteady in gusts.

(https://www.weather.gov/images/jan/graphicast/2.png)
.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ024>026-MSZ048>050-053>056-059>064-072-141500-
Catahoula-Tensas-Concordia-Hinds-Rankin-Scott-Claiborne-Copiah-
Simpson-Smith-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Marion-
859 AM CST Sun Dec 13 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Evening

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

1

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Dec 13, 6:34 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CST SUN DEC 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     1 SSE JONESVILLE        31.60N 91.83W
12/13/2020                   CATAHOULA          LA   LAW ENFORCEMENT

            DOWNED POWERLINE ON HIGHWAY 124 S JUST
            OUTSIDE JONESVILLE.

&&

DC
Special weather statement, Dec 13, 6:57 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
657 PM CST Sun Dec 13 2020

LAZ016-025-MSZ040>042-047-048-053-140145-
Tensas LA-Madison LA-Sharkey MS-Warren MS-Hinds MS-Yazoo MS-
Issaquena MS-Claiborne MS-
657 PM CST Sun Dec 13 2020

...A LINE OF STRONG STORMS WILL AFFECT EASTERN MADISON
PARISH...WARREN...NORTHERN CLAIBORNE...SOUTHWESTERN
YAZOO...NORTHWESTERN HINDS...SOUTHEASTERN ISSAQUENA AND SOUTHERN
SHARKEY COUNTIES UNTIL 745 PM CST...

At 655 PM CST, Meteorologists were tracking strong thunderstorms
along a line extending from near Onward to 8 miles east of Somerset.
Movement was east at 35 mph.

Winds of 40 to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Valley Park and Onward around 700 PM CST.
  Vicksburg around 715 PM CST.
  Reganton around 730 PM CST.
  Newman around 740 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3258 9104 3262 9100 3264 9102 3273 9099
      3290 9044 3209 9070 3206 9120
TIME...MOT...LOC 0055Z 257DEG 30KT 3268 9093 3215 9110

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 6:40 PM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Franklin, Jefferson65 min
Dec 13, 6:57 PM CSTSpecial Weather StatementJANWarren48 min
Dec 13, 7:34 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Warren41 min
Dec 13, 7:54 PM CSTSpecial Weather StatementJANCopiah, Franklin51 min
Dec 13, 8:07 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo38 min
Dec 13, 8:10 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin, Simpson65 min
Dec 13, 8:28 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson47 min
Dec 13, 8:45 PM CSTSevere Thunderstorm WarningJANLeake, Madison60 min
Dec 13, 8:48 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith57 min
Dec 13, 9:02 PM CSTSpecial Weather StatementJANLawrence, Simpson58 min
Dec 13, 9:37 PM CSTSpecial Weather StatementJANScott, Smith53 min
Dec 13, 9:38 PM CSTSpecial Weather StatementJANNeshoba67 min
Dec 13, 9:39 PM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Marion51 min
Dec 13, 10:11 PM CSTSpecial Weather StatementJANForrest, Jones, Lamar64 min
Dec 13, 10:14 PM CSTSpecial Weather StatementJANJasper, Newton61 min
Dec 13, 10:52 PM CSTSpecial Weather StatementJANClarke, Kemper, Lauderdale53 min
Dec 14, 10:35 AM CSTRiver Flood WarningJANAttala, Holmes47 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.